# SDR IXXA2013020700002

- Difficulty date: November 9, 2012
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 91,805 hours, 24,437 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN-LT PANEL SHOWS CORROSION FROM STA ZR 140.750 TO STA ZR 150.750.  PERFORMED MAJOR REPAIR IAW SRM 55-6-1, FIG 1.  REMOVED EXISTING DAMAGED PANEL IAW SRM 51-1-21, SRM 55-1-0. FABRICATED NEW PANEL PLATING 0.016" AND BONDED DOUBLER 0.016" BOTH FROM AL 2024T3 IAW SRM 55-6-1, FIG 1, DPS 4.710, REV "L".  BONDED BOTH PARTS WITH ADHESIVE IAW SRM 51-1-9, TR 51-142, SRM 51-1-9A, TR 51-141, DPS 1.950 REV "AR" R-1.  CLEANED, TREATED NEW PANEL AND DAMAGED AREA WITH ALODINE AND PRIMED IAW SRM 51-1-8B.  INSTALLED REPAIRED PARTS (NEW PANEL) IAW SRM 51-1-21.
